ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

October 2018 , Volume 5 , Issue 4

Select all articles

Export/Reference:

On the stability of an adaptive learning dynamics in traffic games
Miguel A. Dumett and Roberto Cominetti
2018, 5(4): 265-282 doi: 10.3934/jdg.2018017 +[Abstract](832) +[HTML](538) +[PDF](604.97KB)
Long-run analysis of the stochastic replicator dynamics in the presence of random jumps
Andrew Vlasic
2018, 5(4): 283-309 doi: 10.3934/jdg.2018018 +[Abstract](775) +[HTML](493) +[PDF](455.63KB)
Delegation principle for multi-agency games under ex post equilibrium
Yu Chen
2018, 5(4): 311-329 doi: 10.3934/jdg.2018019 +[Abstract](598) +[HTML](357) +[PDF](418.43KB)
A non-iterative algorithm for generalized pig games
Fabián Crocce and Ernesto Mordecki
2018, 5(4): 331-341 doi: 10.3934/jdg.2018020 +[Abstract](745) +[HTML](369) +[PDF](338.82KB)
Technology transfer: Barriers and opportunities
Luis C. Corchón and Clara Eugenia García
2018, 5(4): 343-355 doi: 10.3934/jdg.2018021 +[Abstract](465) +[HTML](204) +[PDF](364.19KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]